# SDR CHQA201000160

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 22,563 hours, 18,451 cycles
- Engine: Allsn AE3007A
- Engine time: 16,559 hours, 15,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M8372375R1624N
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE RESET THE CONNECTOR ON THE COCKPIT EMERGENCY LIGHT BATTERY PACK AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
